# SDR ASOA201703151365

- Difficulty date: March 15, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362603
- Condition: Corroded
- Location: Bs 785-861
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK BS 785 - 861 IS CORRODED IN MULTIPLE AREAS.  REMOVED THE SEAT TRACK, FABRICATED A NEW SEAT TRACK & INSTALLED IAW AMM 53-00-49-000-801 (A03), 53-00-49-400-801 (A03) AND ECTC REO 670-53-00-343.
